# SDR V0XD201908626001

- Difficulty date: August 18, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 37,515 hours, 28,269 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Strap
- Part number: BA67000001N3703
- Condition: Cracked
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING TO FUSELAGE FAIRING PANEL 195DL ATTACHMENT POINT STRAP CRACKED.   REMOVED AND INSTALLED STRAP ON PANEL 195DL IAW SRM 51-42-13, 53-00-01, AND 51-40-11.
